# SDR AALA202301176470

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 27,160 hours, 10,774 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 62773320
- Part serial: 0478
- Condition: Scratched
- Location: L3
- Part time: 43,827 hours, 5,316 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK L3 (AFT LEFT SIDE) WINDOW OPAQUE/DIRTY/SCRATCHED CANNOT SEE LEFT WINGTIP TO ENSURE TAXI CLEARANCE. REMOVED AND REPLACED NUMBER 3 WINDOW.
